# SDR SWIA202055201

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT REINFORCING ANGLE CRACKED NEAR UPPER LOCK PIN.  C-CHECK RO 1/5/2021.  REPAIRED PAX DOOR AFT SUPPORT ANGLE, IAW REO 670-52-11-1197 REV- DATED 2020-12-02 STEPS 1-5.
